# SDR UIEA200300046

- Difficulty date: August 17, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 71923811
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION TO JFK, WHILE CLIMBING THROUGH FL350, CABIN ALT WENT OT 11,000 FEET.  DIFF PRESSURE WAS 6.0.  AT FL300, CABIN ALT WAS 10,400 FEET.  DIFF PRESSURE WAS 6.0 AT FL290 DIFF PRESSURE WAS 6.2 CABIN ALT 7800 FEET.  DIVERTED TO JFK.  PRESSURIZED A/C ON GROUND, NO LEAKS.  NOTED DMI M03-110 NR 1 PACK COMPLETELY LOCKED OUT.  REACTIVATED AND CHANGED TO MEL 21-3-2-B.  PACK TO BE OPERATED IN MANUAL IN FLIGHT ONLY WITH BYPASS IN FULL HEAT POSITION.  REMOVED AND REPLACED NR 1 ACM IAW MM 21-51-04.  OPS CHECK OK.  (M)
